# SDR CA150306001

- Difficulty date: February 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE EXPERIENCED A FLAME OUT AT 8000 FEET DURING MANEUVERS FOLLOWED BY A SUCCESSFUL AUTO RELIGHT & ENGINE RESTART.  THE AIRCRAFT LANDED UNEVENTFULLY.  THE FIELD SERVICE REPRESENTATIVE IS EN ROUTE TO THE CUSTOMER.  FAULT ISOLATION IS IN PROGRESS.
